MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAS
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test but rewind anomaly during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime and excessive no delivery alarm due to loose drive support disk.No failed battery test alert noted.Pump received with minor scratched lcd window and cracked belt clip slot.The p-cap locks into the reservoir compartment properly noted.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received no delivery alarms during bolus, had rejected new batteries, had scratches on the screen and had to rewind to reset.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10565345
Report Number2032227-2020-180197
Device Sequence Number19573953
Product Code OZO
UDI-Device Identifier00643169503717
UDI-Public(01)00643169503717
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAS
Device Catalogue NumberMMT-751NAS
Device Lot NumberA4751NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient Weight68